# SDR RAIA201604210001

- Difficulty date: April 21, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 33,842 hours, 19,977 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Line
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERTEMP ON CLIMBOUT.  SECURED LOOSE REFERENCE LINE.  OPS CHECK GOOD.
